# SDR AALA20090714TUL01

- Difficulty date: July 14, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 55,593 hours, 28,554 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SMALL DENTS ON LEFT HAND INBOARD FLAP LOWER SIDE.  REMOVED AND REPLACED LOWER SKIN ON PANEL PER ESO 80095.
